Jump to content

Photo

Switching To Accutane


4 replies to this topic

#1 DogMaster234

DogMaster234

    Junior Member

  • Members
  • Posts & Likes
    Posts: 48
    Likes: 9
About Me
  • Gender:Male
  • Joined: 27-August 13

Achievements

     

Posted 03 November 2013 - 08:54 PM

Hey all,
I've been doing the regimen for about three months now and have seen some great results in terms of whiteheads. However, I still get inflamed red pimples that have left more marks on my face than before I started. In addition, my face has been swolen, dry and flakey, but I have noticed a lot of people keep telling me my face is swollen as hell. I'm thinking I'm allergic to the Bp, even though I've become used to the full dosage. I've been on every antibiotic pill and every topical known to man, and none of it has helped like the Bp. Tonight I got my family's support, and I think I'm going to attempt a run at accutane. Tomorrow I'll ask my doctor, but for now I think I'll have to slowly ween myself off of dkr due to the swelling. I'd like to thank you all for the support, and I'll keep everyone posted on the topic. Thank you all

#2 Ballen

Ballen

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 228
    Likes: 28
About Me
  • Gender:Male
  • Location:Norway
  • Interests:Psychology and Entrepreneurship.
  • Joined: 09-October 11

Achievements

     

Posted 04 November 2013 - 05:56 AM

Sounds good, man. Best of luck.



#3 Ebun321

Ebun321

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Likes: 3
About Me
  • Gender:Male
  • Location:London
  • Joined: 29-March 13

Posted 04 November 2013 - 08:30 AM

i made the same choice, the regimen isn't for everyone. I am now 2 months and 4 days into accutane and it is just a relief knowing that my skin will be clear in the next 4 months, fingers crossed. Acne is getting really old!



#4 XXYY

XXYY

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 314
    Blog Entries: 1
    Likes: 81
About Me
  • Gender:Male
  • Location:UK
  • Joined: 03-June 11

Achievements

     

Posted 04 November 2013 - 02:04 PM

Hey all,
I've been doing the regimen for about three months now and have seen some great results in terms of whiteheads. However, I still get inflamed red pimples that have left more marks on my face than before I started. In addition, my face has been swolen, dry and flakey, but I have noticed a lot of people keep telling me my face is swollen as hell. I'm thinking I'm allergic to the Bp, even though I've become used to the full dosage. I've been on every antibiotic pill and every topical known to man, and none of it has helped like the Bp. Tonight I got my family's support, and I think I'm going to attempt a run at accutane. Tomorrow I'll ask my doctor, but for now I think I'll have to slowly ween myself off of dkr due to the swelling. I'd like to thank you all for the support, and I'll keep everyone posted on the topic. Thank you all

 

or, you know, quit cold turkey immediately - you will break out, yes, because youre not treating the acne with anything (nothing to do with quitting suddenly that makes no difference). If youre having an allergic reaction to it then slowly weening yourself off is only going to prolong your pain and swelling, i fail to see the logic - do yourself a favour and stop using it immediately (think any doctor/derm would say the same thing).



#5 DogMaster234

DogMaster234

    Junior Member

  • Members
  • Posts & Likes
    Posts: 48
    Likes: 9
About Me
  • Gender:Male
  • Joined: 27-August 13

Achievements

     

Posted 05 November 2013 - 11:13 AM

I just decided to stop altogether, I need my skin back to normal before I start accutane. Now I just cleanse and moisturizer, but I also spot treat with prescription tretinoin .01% gel that my doctor just prescribed.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users